# SDR 97ZZZX1463

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, A CRACK WAS NOTED IN ANGLE BELOW AFT AIRSTAIR ACTUATOR SUPPORT FITTING AT FS 1273.  REF:  C53-137-01.
